RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2008, Volume 63, Issue 1(379), Pages 155–156 (Mi umn9125)  

This article is cited in 3 scientific papers (total in 3 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Proper analytic embedding of $\mathbb{CP}^1$ minus a Cantor set into $\mathbb C^2$

S. Yu. Orevkovab

a Steklov Mathematical Institute, Russian Academy of Sciences
b Université Paul Sabatier

DOI: https://doi.org/10.4213/rm9125

Full text: PDF file (291 kB)

English version:
Russian Mathematical Surveys, 2008, 63:1, 168–169

Bibliographic databases:

Document Type: Article
MSC: Primary 32Q40; Secondary 14E05
Presented: A. G. Sergeev
Accepted: 14.12.2007

Citation: S. Yu. Orevkov, “Proper analytic embedding of $\mathbb{CP}^1$ minus a Cantor set into $\mathbb C^2$”, Uspekhi Mat. Nauk, 63:1(379) (2008), 155–156; Russian Math. Surveys, 63:1 (2008), 168–169

Citation in format AMSBIB
\Bibitem{Ore08}
\by S.~Yu.~Orevkov
\paper Proper analytic embedding of~$\mathbb{CP}^1$ minus a Cantor set into~$\mathbb C^2$
\jour Uspekhi Mat. Nauk
\yr 2008
\vol 63
\issue 1(379)
\pages 155--156
\mathnet{http://mi.mathnet.ru/umn9125}
\crossref{https://doi.org/10.4213/rm9125}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2406184}
\zmath{https://zbmath.org/?q=an:1176.32008}
\elib{http://elibrary.ru/item.asp?id=20425082}
\transl
\jour Russian Math. Surveys
\yr 2008
\vol 63
\issue 1
\pages 168--169
\crossref{https://doi.org/10.1070/RM2008v063n01ABEH004503}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000257244100009}
\elib{http://elibrary.ru/item.asp?id=13565512}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-48249108400}


Linking options:
  • http://mi.mathnet.ru/eng/umn9125
  • https://doi.org/10.4213/rm9125
  • http://mi.mathnet.ru/eng/umn/v63/i1/p155

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. F. Forstnerič, E. Wold, “Embeddings of infinitely connected planar domains into $\mathbb C^2$”, Anal. PDE, 6:2 (2013), 499–514  crossref  mathscinet  zmath  isi  scopus
    2. Alarcón A., López F.J., “Proper holomorphic embeddings of Riemann surfaces with arbitrary topology into $\mathbb C^2$”, J. Geom. Anal., 23:4 (2013), 1794–1805  crossref  mathscinet  zmath  isi  scopus
    3. Forstneric F., “Stein Manifolds and Holomorphic Mappings: the Homotopy Principle in Complex Analysis, 2Nd Edition”, Stein Manifolds and Holomorphic Mappings: the Homotopy Principle in Complex Analysis, 2Nd Edition, Ergebnisse der Mathematik und Iher Grenzgebiete 3 Folge, 56, Springer-Verlag Berlin, 2017, 1–562  crossref  mathscinet  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:262
    Full text:100
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019